Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

April 25, 2021Marion County, Florida

NWS Jacksonville, FL issued this special weather statement at Apr 25, 2021, 7:13 AM EDT for Marion County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2021, 7:13 AM EDT (11:13 UTC)
Expired
Apr 25, 2021, 8:00 AM EDT
In force
47 min
Issued by
NWS Jacksonville, FL

County Marion County, FL

The radar

The Tampa radar (KTBW), 152 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 11.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2021-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2021-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
508 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS82 KJAX 251113
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
713 AM EDT Sun Apr 25 2021
 
FLZ140-240-340-251200-
Central Marion FL-Western Marion FL-Eastern Marion FL-
713 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
800 AM EDT...

* At 713 AM EDT, National Weather Service meteorologists were 
  tracking strong thunderstorms centered Santos, or 8 miles south of 
  Ocala, moving east at 35 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Weirsdale, Santos, Ocklawaha, Moss Bluff, Silver Springs Shores,
  Lake Weir, Belleview and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2896 8231 2897 8232 2899 8236 2910 8225
      2916 8205 2911 8164 2905 8164 2905 8166
      2896 8166
TIME...MOT...LOC 1113Z 285DEG 32KT 2906 8212 

$$

SHASHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Apr 25, 1:16 AM EDT, 5 hours 57 minutes earlier.

Area forecast discussion, Apr 25, 1:16 AM EDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
116 AM EDT Sun Apr 25 2021

.NEAR TERM [Through Tonight]...

Discussion: Training supercells moved across southeast Georgia for
much of the day and night, producing a tornado, damaging winds,
hail up to 2.5 inches in diameter, and very heavy rainfall. The
severe weather extended southward along the I-10 corridor in
northeast Florida as well. Significant rainfall occurred over
portions of southeast Georgia, with radar estimates as high as
6-9 inches of rainfall. The best dynamics were shifting off the
east coast early this morning, which was slowly ending the severe
threat. An isolated severe storm cannot be ruled out along the
I-10 corridor and coastal southeast Georgia in the early morning
hours, with isolated strong storms possible before daybreak on
Sunday across the rest of northeast Florida. Gusty winds, hail
and locally heavy rainfall will be the main threats. Rain chances
will continue for northeast Florida through about noon, before the
trough axis kicks east and the cold front pushes through the
area.

A cold front was located to the west of the area early this
morning, and will begin to push into the area after 06Z. The
frontal boundary will then move across northeast Florida before
slowing down. The cold front will then clear the area by 18Z.
Northwest winds 10 to 15 mph with higher gusts will prevail behind
the front. Surface high pressure will then build into the area
from the north through Sunday night.

Highs today will be in the mid 70s to near 80 across southeast
Georgia, and near 80 to the mid 80s across northeast Florida, with
upper 80s possible across Marion County. Overnight lows will be in
the mid to upper 50s across the interior, and the low to mid 60s
at the coast.

.SHORT TERM [Monday Through Tuesday]...

The work week begins with an upper level ridge from the Gulf
northward to over the center of the country, an upper trough off
the eastern conus, and an upper trough pushing across the western
conus. As troughing digs southward across the Desert Southwest
Monday afternoon through Tuesday, upper level heights will rise
across the area. Surface high pressure to the north to northeast
of the area on Monday will settle south of the Carolinas on
Tuesday. Northeast winds on Monday will become east southeast on
Tuesday. Dry conditions will prevail. Onshore flow will keep
temperatures at the coast in the mid to upper 70s in the early
part of the week, with low to mid 80s inland. Overnight lows will
be in the mid 50s to near 60 Tuesday morning across the interior,
and the upper 50s to lower 60s Wednesday morning. At the beaches,
lows will be in the mid 60s.

.LONG TERM [Wednesday Through Sunday]...

An upper level trough over the Desert Southwest Wednesday morning
is forecast to begin moving eastward across New Mexico and then
into Texas on Thursday. Dry conditions will prevail Wednesday and
Thursday. Rainfall chances the end of the week and into next
weekend will depend on how fast the upper trough moves eastward,
and how fast the ridge breaks down over the area. Only low rain
chances are forecast for Friday and next Saturday, in the 20-30%
range. Highs will be in the 80s Wednesday through the end of the
week.

&&

.AVIATION...
[Through 06Z Monday]

Pre-frontal squall line of storms will continue to press southward
across the terminals through daybreak with restrictions due to
heavy rainfall. MVFR ceilings will prevail with periodic IFR at
GNV early this morning where low stratus will edge inland from the
Gulf just ahead of the cold front. Included wind shear around 2
kft until squall line passage early this morning. The cold front
will press south of SSI 9-11z and then NE FL terminals 12-14z
trailed by VFR conditions and drier WNW winds increasing to 10-13
kts with gusts near 20-25 kts at times into the afternoon. Winds
clock around to the NNE into the evening with decreasing speeds
and prevailing VFR conditions tonight with passing stratocumulus
nearing SGJ overnight due to onshore flow.

VFR conditions should prevail area-wide by 11Z, with surface
winds shifting to westerly and increasing to 10-15 knots and gusty
after 13Z.

&&

.MARINE...

A Small Craft Advisory remains in effect for the offshore waters
through this morning. A cold front will push south across the
waters this morning as high pressure builds northwest of the
region. High pressure builds north then northeast of the local
waters late Sunday through Tuesday, then the high builds east of
the waters mid-week as southerly winds increase in advance of the
next approaching frontal system.

Rip Currents: Moderate Risk of rip currents at the beaches through
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  77  55  81  55  84 /   0   0   0   0   0
SSI  78  64  77  64  78 /   0   0   0   0   0
JAX  82  60  79  62  81 /   0   0   0   0   0
SGJ  81  64  77  65  78 /  20   0   0   0   0
GNV  85  58  83  58  84 /  10   0   0   0   0
OCF  87  59  86  60  86 /  40   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT this morning for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

In the hours before

Special weather statement, Apr 25, 4:28 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
428 AM EDT Sun Apr 25 2021

FLZ031-136-137-232-237-250915-
Eastern Alachua FL-Western Clay FL-Eastern Putnam FL-
Western Putnam FL-Bradford FL-
428 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...EAST
CENTRAL ALACHUA...PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 515 AM
EDT...

* At 428 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Keystone Heights to Lake Geneva to Orange Heights. Movement was
  east at 35 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Palatka, Interlachen, Keystone Heights, Pomona Park, Melrose, East
  Palatka, George's Lake, Lake Geneva, Florahome and Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2947 8154 2969 8219 2978 8208 2988 8201
      2983 8157 2980 8157 2976 8153 2955 8152
TIME...MOT...LOC 0828Z 264DEG 29KT 2980 8197 2975 8200 2972 8212

ENYEDI
Local storm report, Apr 25, 4:42 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Jacksonville FL
442 AM EDT SUN APR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             4 NNE WILLACOOCHEE      31.40N 83.03W
04/24/2021  E0.25 INCH       Atkinson           GA   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED BY EMA NEAR ICE PLANT ROAD.

1115 AM     TSTM WND DMG     3 NNW WILLACOOCHEE      31.38N 83.06W
04/24/2021                   Atkinson           GA   EMERGENCY MNGR

            NORTHWEST PART OF ATKINSON COUNTIES HAD MULTIPLE TREES
            KNOCKED DOWN.

1115 AM     HAIL             3 NNW WILLACOOCHEE      31.38N 83.06W
04/24/2021  E1.00 INCH       Atkinson           GA   EMERGENCY MNGR

            EMA REPORTED NUMEROUS HAIL REPORTS OVER THE NORTHWEST
            PART OF ATKINSON COUNTY.

1115 AM     HAIL             3 NNW WILLACOOCHEE      31.38N 83.06W
04/24/2021  E1.00 INCH       Atkinson           GA   EMERGENCY MNGR

            ATKINSON COUNTY EMA REPORTED NUMEROUS HAIL REPORTS ACROSS
            THE NW PART OF THE COUNTY WITH QUARTER SIZE HAIL.

1144 AM     HAIL             4 SSW NICHOLLS          31.46N 82.65W
04/24/2021  E1.00 INCH       Coffee             GA   EMERGENCY MNGR

            HAIL THE SIZE OF QUARTERS WAS REPORTED BETWEEN
            WILSONVILLE AND NICHOLLS ON ANDREW TANNER ROAD.

1200 PM     TSTM WND DMG     4 SE NICHOLLS           31.47N 82.58W
04/24/2021                   Bacon              GA   EMERGENCY MNGR

            EMERGENCY MANAGER IN BACON COUNTY REPORTED STRIGHT LINE
            WIND DAMAGE TO A SINGLE WIDE MOBILE HOME, FARM SHELTER,
            AND AN UNOCCUPIED TRACTOR TRAILER THAT HAD BEEN ROLLED
            OVER.NO REPORTS OF INJURIES OR FATALITIES.

1201 PM     HAIL             2 E ALMA                31.54N 82.44W
04/24/2021  E0.50 INCH       Bacon              GA   PUBLIC

            SOCIAL MEDIA REPORT SHOWED A VIDEO OF PEA TO DIME SIZE
            HAIL FALLING NEAR ALMA.

1205 PM     TSTM WND DMG     1 N BICKLEY             31.43N 82.60W
04/24/2021                   Ware               GA   EMERGENCY MNGR

            EM REPORTS TREE DOWN ON MOBILE HOME FROM THUNDERSTORM
            WINDS. A TORNADO WAS REPORTED BY HAM OPERATORS, AND IS
            POSSIBLE, HOWEVER, RADAR INDICATED A COLLAPSING CELL IN
            THAT AREA AT THE TIME OF THE DAMAGE. TREE IS ON THE ROOF
            AND HAS CREASED/BENT THE ROOF DOWN AND IT IS LIKELY
            UNLIVABLE AT THIS TIME. RESIDENTS SOUGHT SHELTER BEFORE
            THE STORM AND NO INJURIES ARE REPORTED.

0300 PM     HAIL             2 E STATENVILLE         30.70N 83.00W
04/24/2021  E2.50 INCH       Echols             GA   PUBLIC

            TENNIS BALL SIZE HAIL ESTIMATED FROM PUBLIC REPORT. HAIL
            DAMAGED VEHICLES WITH BROKEN WINDOWS AND DENTS ON TOP OF
            CAR. LOCATION ABOUT 2 MILES EAST OF STATENVILLE ON
            HIGHWAY 94.

0318 PM     TSTM WND DMG     JASPER                  30.52N 82.96W
04/24/2021                   Hamilton           FL   EMERGENCY MNGR

            HOMES DAMAGED IN THE WATERS MOBILE HOME PARK. NUMEROUS
            TREES ALSO DOWN. TIME ESTIMATED FROM RADAR.

0318 PM     HAIL             JASPER                  30.52N 82.96W
04/24/2021  E0.25 INCH       Hamilton           FL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED NEAR JASPER. TIME ESTIMATED FROM
            RADAR.

0319 PM     HAIL             4 NNW JASPER            30.57N 82.98W
04/24/2021  E0.25 INCH       Hamilton           FL   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED A REPORT OF PEA SIZE HAIL
            FALLING NEAR 2355 NW 99TH AVE IN JAPSER.

0319 PM     TSTM WND DMG     E JASPER                30.52N 82.95W
04/24/2021                   Hamilton           FL   EMERGENCY MNGR

            HAMILTON COUNTY EMERGENCY MANAGEMENT REPORTED A TREE DOWN
            ON A HOUSE AT 211 3RD ST SW JASPER.

0340 PM     HAIL             4 SSE BELMONT           30.44N 82.69W
04/24/2021  E1.75 INCH       Hamilton           FL   TRAINED SPOTTER

            SOCIAL MEDIA VIDEO OF HAIL UP TO GOLF BALL SIZE HAIL
            FALLING NEAR 7340 SE COUNTY RD 135 IN EASTERN HAMILTON
            COUNTY. CROPS WERE SHREDDED AS THE LARGE HAIL FELL OVER
            FARMLAND AREAS.

0424 PM     TSTM WND DMG     1 SE CALLAHAN           30.56N 81.82W
04/24/2021                   Nassau             FL   911 CALL CENTER

            NASSUA COUNTY 911 REPORTED A TREE DOWNED ALONG US-1 NEAR
            CALLAHAN. TIME ESTIMATION BASED ON RADAR.

0427 PM     TSTM WND DMG     4 ESE CALLAHAN          30.54N 81.77W
04/24/2021                   Nassau             FL   911 CALL CENTER

            911 CALL CENTER REPORTED A WIRE DOWN ON JONAS DR. TIME
            ESTIMATION BASED ON RADAR

0437 PM     HAIL             ESE JACKSONVILLE INTERN 30.48N 81.70W
04/24/2021  M0.88 INCH       Duval              FL   NWS EMPLOYEE

            A NWS EMPLOYEE MEASURED NICKEL SIZE HAIL AT THE
            JACKSONVILLE NATIONAL WEATHER SERVICE OFFICE.

0442 PM     HAIL             YULEE                   30.63N 81.57W
04/24/2021  E0.75 INCH       Nassau             FL   BROADCAST MEDIA

            SEVEREAL PHOTOS AND VIDEOS WERE SHARED BY LOCAL BROADCAST
            MEDIA OVER SOCIAL MEDIA OF PEA TO PENNY SIZE HAIL FALLING
            IN YULEE. TIME BASED ON RADAR.

0445 PM     HAIL             1 ESE YULEE             30.63N 81.56W
04/24/2021  E0.75 INCH       Nassau             FL   PUBLIC

            REPORT OF PENNY SIZE HAILL FALLING NEAR THE INTERSECTION
            OF SR200 AND CHRISTIAN WAY.

0709 PM     HAIL             5 SE DOUGLAS            31.46N 82.79W
04/24/2021  E0.25 INCH       Coffee             GA   PUBLIC

            PEA SIZE HAIL WAS REPORTED NEAR SATILLA ELEMENTARY
            SCHOOL. TIME ESTIMATION BASED ON RADAR.

0908 PM     TORNADO          6 SW DOUGLAS            31.45N 82.94W
04/24/2021                   Coffee             GA   OFFICIAL NWS OBS

            RADAR CONFIRMS A TORNADO DEBRIS BALL SIGNATURE
            APPROACHING DOUGLAS OVER RURAL COFFEE COUNTY.

0913 PM     HAIL             1 NNE BAXLEY            31.78N 82.34W
04/24/2021  E0.25 INCH       Appling            GA   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED FALLING IN APPLING COUNTY.

0919 PM     TORNADO          5 SW DOUGLAS            31.46N 82.91W
04/24/2021                   Coffee             GA   EMERGENCY MNGR

            REPORTS OF DAMAGE IN BEAR CREEK MOBILE HOME PARK AND THE
            BAYMEADOWS AREA NEAR DOUGLAS, GA.

1048 PM     HAIL             N HOMERVILLE            31.04N 82.75W
04/24/2021  M1.00 INCH       Clinch             GA   EMERGENCY MNGR

            QUARTER SIZE HAIL WAS REPORTED NEAR MOONSHADOW RD. TIME
            ESTIMATION BASED ON RADAR.

1100 PM     FLOOD            7 E DOUGLAS             31.51N 82.73W
04/24/2021                   Coffee             GA   EMERGENCY MNGR

            2 INCHES OF WATER REPORTED ACROSS HWY 32 BETWEEN DOUGLAS
            AND NICHOLLS.

1102 PM     HAIL             12 E HORTENSE           31.33N 81.75W
04/24/2021  M0.50 INCH       Brantley           GA   EMERGENCY MNGR

            DIME SIZE HAIL WAS REPORTED NEAR HIGHWAY 32 E AND
            BROWNTOWN RD.

1109 PM     TSTM WND DMG     6 SW DOUGLAS            31.44N 82.92W
04/24/2021                   Coffee             GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR PARADISE LN. OVERTURNED
            VEHICLE IN DITCH, OCUPANT OF VEHICLE CAN NOT CURRENTLY BE
            REACHED DUE TO DOWNED POWER LINES.

&&

AENYEDI
Special weather statement, Apr 25, 5:10 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
510 AM EDT Sun Apr 25 2021

FLZ033-038-133-137-138-237-251000-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Western Putnam FL-Inland St. Johns FL-
510 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES UNTIL 600 AM EDT...

* At 510 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Bostwick, or near East Palatka,
  moving east at 40 mph.

* Small hail and wind gusts near 45 mph are possible with this storm.

* Locations impacted include...
  Palatka, Hastings, East Palatka, Marineland, Bostwick, Federal
  Point, Crescent Beach, Orange Mills, Butler Beach and Spuds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2965 8168 2980 8164 2978 8119 2955 8111
TIME...MOT...LOC 0910Z 273DEG 34KT 2974 8160

ENYEDI
Special weather statement, Apr 25, 6:20 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
620 AM EDT Sun Apr 25 2021

FLZ033-038-137-138-251100-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
Inland St. Johns FL-
620 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTH CENTRAL ST. JOHNS
AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 700 AM EDT...

* At 620 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near San Mateo, or near Andalusia,
  moving east southeast at 35 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
  Andalusia, Welaka, Beverly Beach, Espanola and Lake Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2932 8115 2931 8142 2940 8142 2940 8143
      2938 8145 2935 8156 2950 8168 2960 8157
      2965 8144 2963 8114 2952 8110
TIME...MOT...LOC 1020Z 279DEG 32KT 2956 8151

SHASHY
Special weather statement, Apr 25, 7:01 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
701 AM EDT Sun Apr 25 2021

FLZ038-138-251115-
Coastal Flagler FL-Inland Flagler FL-
701 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLAGLER COUNTY UNTIL
715 AM EDT...

* At 700 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Bunnell, moving southeast at 55
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Flagler Beach, Bunnell and Beverly Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2951 8108 2946 8111 2946 8112 2943 8110
      2942 8114 2941 8115 2926 8115 2926 8118
      2933 8136 2955 8118
TIME...MOT...LOC 1100Z 293DEG 49KT 2943 8121

SHASHY
Special weather statement, Apr 25, 7:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
713 AM EDT Sun Apr 25 2021

FLZ140-240-340-251200-
Central Marion FL-Western Marion FL-Eastern Marion FL-
713 AM EDT Sun Apr 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
800 AM EDT...

* At 713 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms centered Santos, or 8 miles south of
  Ocala, moving east at 35 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Weirsdale, Santos, Ocklawaha, Moss Bluff, Silver Springs Shores,
  Lake Weir, Belleview and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2896 8231 2897 8232 2899 8236 2910 8225
      2916 8205 2911 8164 2905 8164 2905 8166
      2896 8166
TIME...MOT...LOC 1113Z 285DEG 32KT 2906 8212

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:32 PM EDTSpecial Marine WarningJAX118 min
Apr 25, 12:26 AM EDTSpecial Weather StatementJAXNassau34 min
Apr 25, 12:41 AM EDTSpecial Weather StatementJAXHamilton49 min
Apr 25, 1:03 AM EDTSpecial Weather StatementJAXSuwannee42 min
Apr 25, 1:15 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton23 min
Apr 25, 1:30 AM EDTSpecial Marine WarningJAX90 min
Apr 25, 1:42 AM EDTSpecial Weather StatementJAXColumbia, Suwannee48 min
Apr 25, 2:01 AM EDTSpecial Weather StatementJAXNassau44 min
Apr 25, 2:06 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee24 min
Apr 25, 2:12 AM EDTSevere Thunderstorm WarningJAXDuval, Nassau36 min
Apr 25, 2:23 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union52 min
Apr 25, 2:29 AM EDTSpecial Marine WarningJAX91 min
Apr 25, 2:49 AM EDTSpecial Weather StatementJAXDuval41 min
Apr 25, 2:52 AM EDTSpecial Marine WarningJAX38 min
Apr 25, 2:55 AM EDTSpecial Weather StatementJAXBradford, Clay, Union50 min
Apr 25, 3:18 AM EDTSpecial Weather StatementJAXClay, Saint Johns42 min
Apr 25, 3:36 AM EDTSpecial Marine WarningJAX54 min
Apr 25, 3:59 AM EDTSpecial Weather StatementJAXClay, Saint Johns46 min
Apr 25, 4:23 AM EDTSpecial Marine WarningJAX3 hr
Apr 25, 4:28 AM EDTSpecial Weather StatementJAXPutnam47 min
Apr 25, 5:10 AM EDTSpecial Weather StatementJAXSaint Johns50 min
Apr 25, 6:20 AM EDTSpecial Weather StatementJAXFlagler40 min
Apr 25, 7:01 AM EDTSpecial Weather StatementJAXFlagler14 min
Apr 25, 7:29 AM EDTSpecial Marine WarningJAX61 min
Apr 25, 8:06 AM EDTSpecial Weather StatementJAXLake24 min
Apr 24, 8:13 PM EDTSpecial Weather StatementJAXWayne32 min
Apr 24, 8:18 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis27 min
Apr 24, 8:41 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis49 min
Apr 24, 8:45 PM EDTFlash Flood WarningJAXAppling, Bacon, Coffee, Jeff Davis3 hr
Apr 24, 8:48 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee42 min
Apr 24, 8:51 PM EDTTornado WarningJAXAtkinson, Coffee39 min
Apr 24, 9:00 PM EDTSpecial Weather StatementJAXWayne45 min
Apr 24, 9:08 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware52 min
Apr 24, 9:16 PM EDTTornado Warning Tornado observedJAXAppling, Bacon, Coffee, Pierce, Ware29 min
Apr 24, 9:33 PM EDTSpecial Weather StatementJAXAtkinson, Coffee42 min
Apr 24, 9:41 PM EDTTornado WarningJAXBacon, Pierce, Ware34 min
Apr 24, 9:45 PM EDTSpecial Weather StatementJAXAppling45 min
Apr 24, 9:50 PM EDTSpecial Weather StatementJAXClinch85 min
Apr 24, 9:58 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Glynn, Pierce, Wayne48 min
Apr 24, 10:11 PM EDTSpecial Weather StatementJAXBacon, Pierce34 min
Apr 24, 10:17 PM EDTSevere Thunderstorm WarningJAXClinch43 min
Apr 24, 10:23 PM EDTSpecial Weather StatementJAXAtkinson52 min
Apr 24, 10:48 PM EDTSpecial Weather StatementJAXBacon, Brantley, Glynn, Pierce, Wayne42 min
Apr 24, 10:54 PM EDTSpecial Weather StatementJAXClinch66 min
Apr 24, 10:57 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware48 min
Apr 24, 11:05 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware55 min
Apr 24, 11:16 PM EDTSpecial Weather StatementJAXAtkinson44 min
Apr 24, 11:27 PM EDTSpecial Weather StatementJAXBrantley, Glynn63 min
Apr 24, 11:34 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne56 min
Apr 24, 11:40 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware50 min
Apr 24, 11:46 PM EDTSpecial Weather StatementJAXCamden, Charlton44 min
Apr 24, 11:57 PM EDTSpecial Weather StatementJAXBrantley, Pierce63 min
Apr 25, 12:01 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn44 min
Apr 25, 12:07 AM EDTSevere Thunderstorm WarningJAXWayne23 min
Apr 25, 12:09 AM EDTSpecial Weather StatementJAXEchols51 min
Apr 25, 12:33 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn27 min
Apr 25, 12:36 AM EDTSevere Thunderstorm WarningJAXClinch, Echols39 min
Apr 25, 12:52 AM EDTSpecial Weather StatementJAXCamden, Glynn, Ware38 min
Apr 25, 12:58 AM EDTSpecial Weather StatementJAXCharlton62 min
Apr 25, 1:24 AM EDTSpecial Weather StatementJAXCamden, Glynn66 min
Apr 25, 1:38 AM EDTSpecial Weather StatementJAXCharlton67 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.